# SDR 9623709940

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND WIRES AT CANNON PLUG RECEPTACLES R5-4009 PINS L AND M REVERSED.  CORRECTED WIRING AT RECEPTACLE.  OPERATIONAL CHECK NORMAL.
